# SDR CA990209008

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 5540 · Rudder Structure
- Part: Seal
- Part number: GS2680001
- Condition: Damaged
- Location: Rudder
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST-FLIGHT INSPECTION, THE UPPER LEFT RUDDER GAP SEAL P/N GD245-9701-1 WAS FOUND DAMAGED, AS WELL AS THE MID LEFT RUDDER GAP SEAL P/N GD245-9700-1 AND THE RUDDER.  THE UPPER RUDDER SEAL ENTERED THE LEADING EDGE OF THE RUDDER DURING FULL NOSE RIGHT RUDDER POSITION.  ALL THE PARTS WERE DAMAGED WHEN THE RUDDER WAS RETURNED TO NEUTRAL POSITION.
